Listen Live

HomeNewsIH issues toxic drug alert in Cranrbook

IH issues toxic drug alert in Cranrbook

A toxic drug alert has been issued for the Cranbrook area as multiple samples of down have had high concentrations of fentanyl and benzodiazepines.

Interior Health officials said samples look like pink chunks and have been sold as down, dope and fentanyl.

They said there is a high risk of fatal overdoses.

Benzodiazepines can interfere with the lifesaving drug naloxone, but IH recommends using it anyway.

- Advertisement -

You can have drugs tested at multiple places in Cranbrook including ANKORS, Ktunaxa Nation Social Sector, East Kootenay Addictions Services Society, Cranbrook Urgent and Primary Care Centre and the East Kootenay Regional Hospital.

The drug alert is in effect until Jan. 21.

IH officials said you should not use drugs alone, start with a small amount and carry a naloxone kit.

- Advertisment -
- Advertisment -
- Advertisment -

Continue Reading